# SDR UIEA2019031103520

- Difficulty date: March 11, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,600 hours, 16,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CD2
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START  FWD EQPT VALVE EICAS AND ASSOCIATED VALVE OVERHEAD LIGHT ILLUMINATED ( TRANSFER TO MDDR 108533 IAW DDG 21-58-06 CAT D   LP 1014012:PERFORMED THE FIM 21-58 FAULT TREE 986, FOUND FAULTY RELAY IN P-36 PANEL (FIM CALLS FOR REPLACEMENT ON INBOARD SUPPLY VALVE IND RELAY - K1007). COULDN'T FIND RELAY AS A/C HAS UNDERGONE CONVERSION.  LP 1040414: REMOVED AND REPLACED EQUIP COOLING CARD IAW AMM 21-58-24 (P/N: 285T0095-8, S/N: D00628). NO HELP, MDDR # 108533 REMAINS OPEN.   DURING A-CHECK, REF NR 00002 & LP 1040426;  REPLACED K1007 AND K1008 RELAYS. GROUND TEST FAILED. REPLACED K1006 AND K1011 ON P136 PER  WD 21-58-12 AND 21-58-11.  OPS CHECKED  V90,V178,V178, AND V12. GROUND TEST EQUIP COOLING OK PER AMM 21-58-00.   MDRR 108533 CLEARED AND PLACARD REMOVED.  )
